# SDR CALA2023120503544

- Difficulty date: December 1, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 107,385 hours, 14,166 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 183W13121
- Condition: Cracked
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LH ELEVATOR O/B ACTUATOR FITTING 1EA CRACK FOUND PRINT ANDACCOMPLISH EA 5510-01896 OP.009 FOR RMOVE AND REPLACE CRACKED FTG , TRANSFER TO WO.2523994 AND ORIGINATED BY V924735 LH ELEVATOR O/B ACTUATOR FITTING REPLACED AS PER EA5510-01896 REC C OP 009 WORK ACCOMPLISHED BY MECHANIC V920500 INSPECTED BY V898553 RII INSPECTED BY HX146606 ADD EMP:V896834
